# SDR UPS805065

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Angle
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND SUPPORT ANGLE CRACKED LWR TWO BOLT HOLES VERTICAL ANGLE O/B FLAP ACT BKT WS 98R.  REMOVED, FABRICATED AND INSTALLED ANGLE PER DOUG DWG 3643320 AND SRM 51-1-20, 51-1-20D.
